# SDR AALA2060133

- Difficulty date: December 20, 2005
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 418W10153412A
- Condition: Inoperative
- Location: Psu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - PASSENGER SERVICE UNIT OXYGEN BOX AT SEAT ROW 9JH INOPERATIVE.  REPLACED OXYGEN DOOR HINGE AT SEAT 9JH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
